Tramadol is a drug of choice mainly in case of mild to moderate pain. It comes under the brand names Ultracet, ConZip, Ultram, Ryzolt, etc. tramadol is a prescription drug and is usually used in post-operation pains or patients suffering from severe orthopedic or fibrous torment. Tramadol has a low capacity to bind with the centers in the brain that are responsible for producing feelings of happiness that’s why the tendency to get addicted to the drug is quite low. However, the use of tramadol is becoming common both socially and recreationally that may indulge many users into the reliance on the drug. If you abuse the drug for a long-haul then it may cause severe effects on your physical and mental health.
Probability of drug abuse
Unlike other opioid drugs, tramadol is secure to use and easy-to-access drug for the relief of pain. But on the other hand, it triggers the pleasure center in the brain which may produce euphoria among chronic users. Tramadol is used to stop the dopamine, norepinephrine, and serotonin reuptake that will cause hindrance to the reabsorption of these transmitters into the body system. When you take the drug for the long term then there are chances of being addicted to the drug use to relieve certain conditions like torment. This will also emerge the risks of over dosage in the future that will come forward with several complications.
Hazards of overdose
Tramadol is used to relieve the anxiety of the user by giving false timely pleasure, but this makes the person take high quantities of the drug to get the desired outcomes. The overdosing of tramadol poses some serious hazards to the health that may even prove to be lethal in some cases.
Following are the symptoms that might appear after having an overdose of tramadol:
- High blood pressure
- High pulse rate
If such symptoms appear then they might lead to some serious conditions like:
- Minor circulatory interruption
- Serotonin disorder
- Lungs dysfunction
- Nervous noxiousness
The rate at which the heartbeats and the lungs inhale or exhale the air is affected by the tramadol due to its CNS suppressing nature. The effects can be severe and may cause you to suffer stoppage of breathing for a time being.
Trying to get rid of tramadol on your own may put you in more trouble rather than relaxing your nerves. That’s why it is always advisable to get help from medical experts for the proper guidance to detox off the harmful amount of the drug from your system. The symptoms of withdrawal vary from person to person and are dependent upon the intensity of reliance and the chemistry of the body of a person. These symptoms usually appear after an hour or within a few days after the last intake of the drug.
Following are the withdrawal symptoms associated with tramadol:
- Muscular torment
- Physical agony
- High B.P
- Intestinal pain
- Abdominal cramps
- Lack of hunger
- Dilation of pupil
- Lack of concentration
Treatment of Tramadol reliance
Medical detox is always recommended for the safe disposal of tramadol from your body and system. The root cause of addiction must be known for which several therapies are designed to help you to speak out the reasons behind your reliance upon the drug so that there is no chance left for the backsliding. Medical experts at rehab help you to taper off the drug in a safe manner and leads you to the path of long-term abstinence. See here